Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 815285, 15 pages
http://dx.doi.org/10.1155/2011/815285
Research Article

On the Difference Equation ๐‘ฅ ๐‘› + 1 = ๐‘ฅ ๐‘› ๐‘ฅ ๐‘› โˆ’ 2 โˆ’ 1

1Department of Mathematics and Applied Mathematics, Virginia Commonwealth University, Richmond, VA 23284, USA
2Department of Mathematical Sciences, Appalachian State University, Boone, NC 28608, USA
3Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia

Received 24 October 2010; Accepted 19 January 2011

Academic Editor: Yong Zhou

Copyright © 2011 Candace M. Kent et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Stevo Stevic, “On a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3372–3378, 2011. View at Publisher ยท View at Google Scholar
  • Stevo Stevic, “On a system of difference equations with period two coefficients,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4317–4324, 2011. View at Publisher ยท View at Google Scholar
  • G. Papaschinopoulos, M.A. Radin, and C.J. Schinas, “On the system of two difference equations of exponential form:,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2969–2977, 2011. View at Publisher ยท View at Google Scholar
  • Stevo Stevic, and Bratislav Iricanin, “Unbounded Solutions of the Difference Equation x(n) = xn-lxn-k-1,” Abstract and Applied Analysis, 2011. View at Publisher ยท View at Google Scholar
  • J. Baštinec, L. Berezansky, J. Diblík, and Z. Šmarda, “A Final Result on the Oscillation of Solutions of the Linear Discrete Delayed Equation Δx(n)=−p(n)x(n−k) with a Positive Coefficient,” Abstract and Applied Analysis, vol. 2011, pp. 1–28, 2011. View at Publisher ยท View at Google Scholar
  • L. Berezansky, J. Diblík, M. Ružicková, and Z. Šutá, “Asymptotic Convergence of the Solutions of a Discrete Equation with Two Delays in the Critical Case,” Abstract and Applied Analysis, vol. 2011, pp. 1–15, 2011. View at Publisher ยท View at Google Scholar
  • G. Papaschinopoulos, M. Radin, and C. J. Schinas, “Study of the asymptotic behavior of the solutions of three systems of diffe rence equations of exponential form,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5310–5318, 2012. View at Publisher ยท View at Google Scholar
  • J. Diblík, M. Ružicková, and Z. Šutá, “Asymptotic convergence of the solutions of a discrete equation with several delays,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5391–5401, 2012. View at Publisher ยท View at Google Scholar
  • J. Diblík, M. Ružicková, Z. Šmarda, and Z. Šutá, “Asymptotic Convergence of the Solutions of a Dynamic Equation on Discrete Time Scales,” Abstract and Applied Analysis, vol. 2012, pp. 1–20, 2012. View at Publisher ยท View at Google Scholar